# SDR MASA98124

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120180
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10130115
- Condition: Cracked
- Location: Cabin
- Component: 12060342003
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND LEFT FORWARD EMERGENCY EXIT LIGHT ASSEMBLY CRACKED.  REMOVED AND REPLACED LIGHT ASSEMBLY.  (X)
